# SDR AALA20040232

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD EMERGENCY LIGHT ARROW INOPERATIVE.  REPLACED FORWARD EMERGENCY ARROW LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
